Smooth rigidity for very non-algebraic expanding maps

Andrey Gogolev, Federico Rodriguez Hertz

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We show that the space of expanding maps contains an open and dense subset where smooth conjugacy classes of expanding maps are determined by the values of the Jacobians of return maps at periodic points.

Original languageEnglish (US)
Pages (from-to)3289-3323
Number of pages35
JournalJournal of the European Mathematical Society
Issue number8
StatePublished - 2023

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics

Cite this